# SDR SWAA2025061175519

- Difficulty date: May 27, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 61,758 hours, 37,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT WET AREA EMERGENCY LIGHTS ARE INOP.  REPLACED EMERGENCY BATERY PACK M1672 AFT RIGHT WET AREA AND ACCOMPLISHED INSTALLATION TEST IAW AMM 33-51-06-960-805. TEST GOOD.
